Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Can quantum effects due to a massless conformally coupled field avoid gravitational singularities?

Autor
Haro, J.
Tipus d'activitat
Article en revista
Revista
Theoretical and mathematical physics
Data de publicació
2012-04
Volum
171
Número
1
Pàgina inicial
563
Pàgina final
574
DOI
https://doi.org/10.1007/s11232-012-0055-0 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16532 Obrir en finestra nova
URL
http://www.springerlink.com/content/w22566572x2705kx/fulltext.pdf Obrir en finestra nova
Resum
Using quantum corrections from massless fields conformally coupled to gravity, we study the possibility of avoiding singularities that appear in the flat Friedmann–Robertson–Walker model. We assume that the universe contains a barotropic perfect fluid with the state equation p = ωρ, where p is the pressure and ρ is the energy density. We study the dynamics of the model for all values of the parameter ω and also for all values of the conformal anomaly coefficients α and β. We show that ...
Citació
Haro, J. Can quantum effects due to a massless conformally coupled field avoid gravitational singularities?. "Theoretical and mathematical physics", Abril 2012, vol. 171, núm. 1, p. 563-574.
Paraules clau
conformal anomaly, cosmological singularity avoidance, semiclassical approximation
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants